International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 685-692
Department of Mathematics, California State University, Stanislaus 801 W. Monte Vista Avenue, Turlock 95380, CA, USA
Received 23 January 1988; Revised 14 November 1988
Copyright © 1989 Dennis Nemzer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A class of generalized functions, called periodic Boehmians, on the unit
circle, is studied. It is shown that the class of Boehmians contain all Beurling
distributions. An example of a hyperfunctlon that is not a Boehmian is given. Some
growth conditions on the Fourier coefficients of a Boehmian are given. It is shown
that the Boehmians, with a given complete metric topological vector space topology, is
not locally bounded.